# SDR UALA2012071203769

- Difficulty date: July 11, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 79,234 hours, 23,046 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 324 FLOORBEAM HAS CORROSION OUT OF SRM LIMITS REF SCAL LP 9974293.  CUT OUT DAMAGED SECTION OF UPPER TEE AND INSTALLED A NEW REPAIR SECTION.  REF SRM 53-10-08 REPAIR NR 1.  MAJOR REPAIR.
